# SDR MEX2002030

- Difficulty date: February 6, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 371 hours, 224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 227 - CJS-MEX - DURING TRANSIT CHECK,  DETECTED DAMAGES TO 28 BLADES OF THE NR 1  ENGINE.  C1 DISK WAS REPLACED IAW MM 72-20-33 AND TESTS WERE PERFORMED IAW MM 71-00-00.  (M)
